# SDR VNAA2019100181103

- Difficulty date: August 3, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 40,012 hours, 29,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 13381
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT ROW BOTTOM EMERGENCY LIGHT ONLY COMES ON BREIFLY A/C RIGHT. R&R EMERGENCY BATTERY PACK & CHARGING ASSY IAW CRJ 700 AMM 33-51-17-000/400-802-A01 (CHARGING UNIT) / 33-51-000/400-801 CONFIG A01. OPS CHECK GOOD AT THIS TIME.
